MathSciNet Relay Station
MathSciNet bibliographic data
MR107298 60.00
Blumenthal, R. M.; Getoor, R. K. The asymptotic distribution of the eigenvalues for a class of Markov operators. Pacific J. Math. 9 1959 399–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement